Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Depressed and finding difficulty in anger control. Have alcohol addiction. Taking bystolic. Due to the drug interaction with alcohol?

I recently had a sudden outburst of anger at my brother in law in a restaurant. I have also been depressed lately for no reason. I have been on bystolic for 3 weeks and was drinking alcohol. I feel awful about the outburst. Now my brother in law won't accept my apology. I don't normally act this way. Was it the medication and the alcohol together ?
Asked On : Mon, 8 Apr 2013
Answers:  2 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand that you have been having some problems with your work and personal life and it is affecting the way you are functioning. I am sure you need help with your alcohol addiction since it can complicate the picture. Once you are off of alcohol, you will need to be assessed if you really have anger management problems, bipolar disorder, depression or any other condition that needs to be looked into. I feel like there is a scope to elaborate online, but you need to see a substance abuse counselor who will refer the patient to a psychiatrist if appropriate. I am glad I could be of some help.

Take care and have a lovely day !
Answered: Mon, 8 Apr 2013
I find this answer helpful
Psychiatrist Dr. Nehal Shah's  Response
thanks for using health care magic.
i have gone through your available history.
Your anger outburst is linked to your alcohol addiction as well as depression. drug should not be responsible for that.
You should consult psychiatrist for detailed evaluation and de-addiction of alcohol.
meanwhile you can start stress management and relaxation techniques and self motivation.
I feel if you leave alcohol and get out of depression, it will be a good apology for brother -in law.
Answered: Wed, 10 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor